Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 60, NWS Green Bay, WI

June 11, 20055 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2005, 5:44 PM CDT for 5 counties in Wisconsin. It was in force for 63 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2005, 5:44 PM CDT (22:44 UTC)
Expired
Jun 11, 2005, 6:47 PM CDT
In force
63 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Forest County, WI, Langlade County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 99 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:15 PM CDTTSTM WND DMG2 W Neopit, WIFEW TREES BLOWN DOWN NEAR COUNTY M
Jun 11, 6:15 PM CDTTSTM WND DMG2 W Neopit, WIFEW TREES BLOWN DOWN NEAR COUNTY M
Jun 11, 6:15 PM CDTTSTM WND DMGWhite Lake, WIMORE THAN A DOZEN TREES BLOWN DOWN
Jun 11, 6:20 PM CDTTSTM WND DMGCrandon, WITREES AND POWER LINES DOWN.
Jun 11, 6:25 PM CDTTSTM WND DMGNeopit, WITREE DOWN.
Jun 11, 6:27 PM CDTTSTM WND DMGMountain, WITREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 112245 RRA
SVRGRB
WIC041-067-078-083-115-112345-
/O.NEW.KGRB.SV.W.0060.050611T2244Z-050611T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
544 PM CDT SAT JUN 11 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN
  FOREST COUNTY IN NORTHEAST WISCONSIN
  THIS INCLUDES THE CITY OF CRANDON
  MENOMINEE COUNTY IN NORTHEAST WISCONSIN
  OCONTO COUNTY IN NORTHEAST WISCONSIN
  SHAWANO COUNTY IN NORTHEAST WISCONSIN
  THIS INCLUDES THE CITY OF SHAWANO

* UNTIL 645 PM CDT

* AT 539 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
  MILES NORTHWEST OF PEARSON TO 18 MILES WEST OF SHAWANO...OR ALONG A
  LINE EXTENDING FROM 13 MILES SOUTHWEST OF CRANDON TO 18 MILES WEST
  OF SHAWANO...AND MOVING NORTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PEARSON BY 555 PM...
  SHAWANO BY 605 PM...
  NEOPIT BY 610 PM...
  KESHENA BY 615 PM...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4547 8909 4469 8893 4468 8825 4585 8872

$$

ECKBERG
4 follow-up statements
000 
WWUS53 KGRB 112311
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 PM CDT SAT JUN 11 2005

WIC041-067-078-083-115-112345-
/O.CON.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
FOREST WI-LANGLADE WI-OCONTO WI-MENOMINEE WI-SHAWANO WI-
610 PM CDT SAT JUN 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
SHAWANO...MENOMINEE...OCONTO...LANGLADE AND FOREST COUNTIES...

AT 608 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING  HAIL...AND DAMAGING WINDS.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARGONNE TO LAONA TO
LANGLADE TO 8 MILES SOUTHWEST OF MOUNTAIN TO NEOPIT TO BONDUEL...OR
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CRANDON TO 9 MILES EAST
OF CRANDON TO 21 MILES EAST OF ANTIGO TO 22 MILES NORTH OF SHAWANO TO
14 MILES NORTHWEST OF SHAWANO TO 7 MILES SOUTHEAST OF SHAWANO...
MOVING NORTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHAWANO LAKE...WABENO...LAONA AND CECIL BY 615 PM...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4547 8909 4469 8893 4468 8825 4585 8872

$$

KURIMSKI
000 
WWUS53 KGRB 112326
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT SAT JUN 11 2005

WIC041-067-078-083-115-112345-
/O.CON.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
FOREST WI-LANGLADE WI-OCONTO WI-MENOMINEE WI-SHAWANO WI-
626 PM CDT SAT JUN 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
SHAWANO...MENOMINEE...OCONTO...LANGLADE AND FOREST COUNTIES...

AT 625 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEWALD TO 12 MILES EAST OF NEWALD
TO CARTER TO MOUNTAIN TO SURING TO ADVANCE...OR ALONG A LINE
EXTENDING FROM 19 MILES NORTHEAST OF CRANDON TO 22 MILES SOUTHWEST OF
IRON MOUNTAIN MICHIGAN TO 20 MILES SOUTHEAST OF CRANDON TO 30 MILES
NORTH OF SHAWANO TO 20 MILES NORTHEAST OF SHAWANO TO 15 MILES EAST OF
SHAWANO...MOVING NORTHEAST AT 45 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4547 8909 4469 8893 4468 8825 4585 8872

$$

KURIMSKI
000 
WWUS53 KGRB 112337
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CDT SAT JUN 11 2005

WIC067-078-115-112345-
/O.CAN.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
LANGLADE WI-MENOMINEE WI-SHAWANO WI-
635 PM CDT SAT JUN 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO...MENOMINEE AND
LANGLADE COUNTIES IS CANCELLED...

THE STORMS HAVE MOVED EAST OF SHAWANO...MENOMINEE AND LANGLADE 
COUNTIES. SEVERE WEATHER IS STILL EXPECTED EAST OF THESE COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM FOR 
NORTHEASTERN WISCONSIN. 

LAT...LON 4579 8895 4539 8866 4472 8812 4478 8804
      4537 8845 4570 8843 4571 8869 4593 8870

$$

WIC041-083-112345-
/O.CON.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
FOREST WI-OCONTO WI-
635 PM CDT SAT JUN 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 PM CDT FOR
OCONTO AND FOREST COUNTIES...

AT 634 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF NEWALD TO 8
MILES NORTHEAST OF ARMSTRONG CREEK TO 6 MILES SOUTHEAST OF BLACKWELL
TO 9 MILES EAST OF LAKEWOOD TO 7 MILES NORTH OF HICKORY CORNERS TO
OCONTO FALLS...OR ALONG A LINE EXTENDING FROM 24 MILES WEST OF IRON
MOUNTAIN MICHIGAN TO 15 MILES WEST OF IRON MOUNTAIN MICHIGAN TO 20
MILES EAST OF CRANDON TO 33 MILES SOUTHEAST OF CRANDON TO 27 MILES
NORTHEAST OF SHAWANO TO 21 MILES EAST OF SHAWANO...MOVING NORTHEAST
AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRUCE BY 640 PM...

THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE ACROSS CRANDON AT 620 
PM. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4579 8895 4539 8866 4472 8812 4478 8804
      4537 8845 4570 8843 4571 8869 4593 8870

$$

KURIMSKI
000 
WWUS53 KGRB 112347
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
645 PM CDT SAT JUN 11 2005

WIC041-083-112355-
/O.EXP.KGRB.SV.W.0060.000000T0000Z-050611T2345Z/
FOREST WI-OCONTO WI-
645 PM CDT SAT JUN 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR OCONTO COUNTY HAS BEEN 
CONTINUED UNTIL 700 PM CDT...

THE LINE OF SEVERE THUNDERSTORMS HAS NOT YET MOVED OUT OF OCONTO 
COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN EXTENDED 
UNTIL 700 PM.

HOWEVER THE SEVERE THUNDERSTORM HAS MOVED EAST OF FOREST COUNTY. 
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM SATURDAY 
EVENING FOR NORTHEASTERN WISCONSIN. 

LAT...LON 4579 8895 4539 8866 4472 8812 4478 8804
      4537 8845 4570 8843 4571 8869 4593 8870

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:45 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 11, 4:45 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT SAT JUN 11 2005

.SHORT TERM...SEVERE WEATHER POTENTIAL AGAIN TODAY...AS SFC LOW PRESSURE
AND DEVELOPING WARM FRONT LIFT NORTH THROUGH MN. LINE OF STORMS
DEVELOPING OVER FAR WESTERN WI. LOW LEVEL JET STRENGTHENING AHEAD OF
SHORT WAVE WITH MODELS SHOWING IT FOCUSED INTO NORTHWEST WI BY 00Z.
UNDER MOSTLY SUNNY SKIES...WHOLE CWA HAS BECOME VERY UNSTABLE WITH SFC
BASED CAPES AROUND 2K.  CHANGE FROM YESTERDAY IS ABSENCE OF NUMEROUS SFC
BOUNDARIES DRAPED OVER NE WI.  LAKE BREEZE IS JUST BEGINNING TO PUSH
INLAND. BEST MOISTURE...WITH SFC DEWPOINTS INTO LOW 70S...ALONG WARM
FRONT AND EAST INTO LOWER MI.  THIS SHOULD POINT TO MORE PROBLEMS DUE TO
DAMAGING WINDS AND HAIL THAN TORNADOES. HAVE NOT MADE ANY SIG CHANGES TO
CURRENT PACKAGE...EXCEPT TO REMOVE PCPN CHANCES OVER NORTHERN WI FOR SUN
AS WEEK COLD FRONT/TROUGH MOVES THROUGH SUN MORN...WITH LOWER DEWPOINTS
WORKING INTO NORTH CENTRAL WI.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. MAIN CONCERN IS WHEN
POPS CAN BE LEFT OUT FOR AN ENTIRE DAY. AS A SURFACE BOUNDARY LIFTS
NORTH INTO NORTHERN IL SUNDAY NIGHT PCPN CHANCES WILL RETURN TO THE
FORECAST AREA. POPS WILL INCREASE ON MONDAY AS THE FRONT CONTINUES TO
LIFT NORTHWARD. PCPN CHCS REMAIN UNTIL THE SURFACE LOW OVER THE PLAINS
MAKES ITS WAY EAST OF THE STATE DURING THE LATTER HALF OF THE WEEK.
AFTER THAT...SURFACE HIGH PRESSURE AND A MID LEVEL RIDGE MOVE INTO THE
REGION BRINGING DRY WEATHER TO THE AREA.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

TE/MG
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 11, 12:15 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1215 PM CDT SAT JUN 11 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121715-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1215 PM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING...

A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN
CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY
THREAT IS OF DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY

THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT
WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE
TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO
DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY. THE MOST LIKELY TIME OF ACTIVATION
WOULD BE DURING THE LATE AFTERNOON AND EVENING.

LMZ521-522-541>543-564-121715-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1215 PM CDT SAT JUN 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING...

A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN
CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY
THREAT IS OF DAMAGING WINDS.

WARM HUMID AIR OVER THE COOLER WATERS OF THE LAKE WILL CAUSE PATCHY FOG
FORMATION WITH LOCAL VISIBILITIES OF LESS THAN ONE MILE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY

THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT
WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE
TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO
DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE.

TE
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jun 11, 1:40 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
140 PM CDT SAT JUN 11 2005

WIZ030-035-036-045-120000-
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING WAUSAU...WISCONSIN RAPIDS...STEVENS POINT AND WAUTOMA
140 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR PART OF CENTRAL WISCONSIN
UNTIL 7 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 459 IS IN EFFECT UNTIL 7 PM CDT FOR THE
FOLLOWING COUNTIES...

MARATHON...
WOOD...
PORTAGE...
WAUSHARA...

SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN
AND NEAR THE WATCH AREA THIS AFTERNOON AND EARLY EVENING.

MG
WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 4:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT SAT JUN 11 2005

WIZ005-010>013-018>022-031-037>040-048>050-073-074-120300-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...OSHKOSH...
CHILTON AND TWO RIVERS
415 PM CDT SAT JUN 11 2005

...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR NORTH-CENTRAL...NORTHEAST
AND EAST-CENTRAL WISCONSIN UNTIL 10 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 461 IS IN EFFECT UNTIL 10 PM CDT FOR
THE FOLLOWING COUNTIES...

VILAS...
ONEIDA...
LINCOLN...
FOREST...
FLORENCE...
LANGLADE...
MENOMINEE...
OCONTO...
MARINETTE...
DOOR...
SHAWANO...
WAUPACA...
OUTAGAMIE...
BROWN...
KEWAUNEE...
WINNEBAGO...
CALUMET...
MANITOWOC...

SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN
AND NEAR THE WATCH AREA THE REST OF THIS AFTERNOON AND THIS EVENING.

TE/MG
WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 4:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT SAT JUN 11 2005

WIZ005-010>013-018>022-031-037>040-048>050-073-074-120400-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...APPLETON...GREEN BAY...ALGOMA...OSHKOSH...
CHILTON AND TWO RIVERS
415 PM CDT SAT JUN 11 2005

CORRECTED WATCH EXPIRATION TIME

...SEVERE THUNDERSTORMS WATCH IN EFFECT FOR NORTH-CENTRAL...NORTHEAST
AND EAST-CENTRAL WISCONSIN UNTIL 11 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 461 IS IN EFFECT UNTIL 11 PM CDT FOR
THE FOLLOWING COUNTIES...

VILAS...
ONEIDA...
LINCOLN...
FOREST...
FLORENCE...
LANGLADE...
MENOMINEE...
OCONTO...
MARINETTE...
DOOR...
SHAWANO...
WAUPACA...
OUTAGAMIE...
BROWN...
KEWAUNEE...
WINNEBAGO...
CALUMET...
MANITOWOC...

SEVERE THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL ARE POSSIBLE IN
AND NEAR THE WATCH AREA THE REST OF THIS AFTERNOON AND THIS EVENING.

TE/MG
WEATHER.GOV/GREENBAY
Local storm report, Jun 11, 4:41 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     BABCOCK                 44.29N 90.13W
06/11/2005                   WOOD               WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

0410 PM     TSTM WND DMG     ARPIN                   44.54N 90.03W
06/11/2005                   WOOD               WI   LAW ENFORCEMENT

            TREES DOWN

&&

MG
Local storm report, Jun 11, 5:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     12 WSW HAZELHURST       45.72N 89.94W
06/11/2005  60 MPH           ONEIDA             WI   TRAINED SPOTTER

            SMALL TREES DOWN.

&&

MG
Local storm report, Jun 11, 5:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
537 PM CDT SAT JUN 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     WAUPACA                 44.34N 89.06W
06/11/2005                   WAUPACA            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0518 PM     TSTM WND DMG     WAUPACA                 44.34N 89.06W
06/11/2005                   WAUPACA            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0522 PM     TSTM WND DMG     FREMONT                 44.26N 88.86W
06/11/2005                   WAUPACA            WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0532 PM     TSTM WND GST     HAZELHURST              45.79N 89.71W
06/11/2005  60 MPH           ONEIDA             WI   TRAINED SPOTTER

&&

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:15 PM CDTTornado WarningGRBCalumet, Winnebago45 min
Jun 10, 8:53 PM CDTTornado WarningGRBCalumet, Winnebago38 min
Jun 11, 3:29 PM CDTSevere Thunderstorm WarningGRBWood48 min
Jun 11, 5:01 PM CDTSevere Thunderstorm WarningGRBOneida59 min
Jun 11, 5:15 PM CDTSevere Thunderstorm WarningGRBWaupaca32 min
Jun 11, 5:24 PM CDTSevere Thunderstorm WarningGRBVilas66 min
Jun 11, 5:43 PM CDTSevere Thunderstorm WarningGRBBrown55 min
Jun 11, 6:08 PM CDTSevere Thunderstorm WarningGRBFlorence, Marinette82 min
Jun 11, 6:09 PM CDTTornado WarningGRBBrown27 min
Jun 11, 6:11 PM CDTSpecial Marine WarningGRB64 min
Jun 11, 6:44 PM CDTSevere Thunderstorm WarningGRBOconto17 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.